# SDR SWAA002419

- Difficulty date: November 21, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 16,352 hours, 14,315 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 5417N509
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND EEPLS INOP AT OVERWING EXIT.  RECONNECTED EEPLS WIRING PER MM.
